Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 72, NWS Quad Cities, IA

June 2, 2011Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois

NWS Quad Cities, IA issued this river flood warning at Jun 2, 2011, 10:52 PM CDT for Clark County, Missouri; Lee County, Iowa; Hancock County, Illinois. It took effect at Jun 3, 2011, 2:55 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 10:52 PM CDT (03:52 UTC)
In effect from
Jun 3, 2011, 2:55 AM CDT
Expired
Jun 4, 2011, 5:29 AM CDT
In force
27 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 145 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Keokuk (EOKI4).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17.5 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WGUS43 KDVN 030352
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1052 PM CDT THU JUN 2 2011

.HEAVY RAIN IN THE PAST 24 HOURS HAS PUSHED THE MISSISSIPPI TO A FORECAST OF 
MINOR FLOODING FOR KEOKUK LOCK AND DAM 19.


RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-ILC067-MOC045-031552-
/O.NEW.KDVN.FL.W.0072.110603T0755Z-110605T1409Z/
/EOKI4.1.ER.110603T0755Z.110603T1800Z.110604T0209Z.NO/
1052 PM CDT THU JUN 2 2011

...FLOOD WARNING IN EFFECT UNTIL FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL FRIDAY EVENING.
* AT 10:00 PM THURSDAY THE STAGE WAS 15.7 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS RISING QUICKLY DUE TO RAINFALL RUN OFF.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE 
  RISING TO 16.1 FEET FRIDAY. FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

$$
3 follow-up statements
223 
WGUS83 KDVN 031440
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CDT FRI JUN 3 2011


.UPDATED RIVER FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-040639-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY EVENING.
* AT 8:30 AM FRIDAY THE STAGE WAS 14.3 FEET...AND STEADY. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-040638-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1200Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL WEDNESDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 11.5 FEET...AND STEADY. 
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.

$$

IAC057-111-ILC067-071-040638-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1200Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL THURSDAY EVENING.
* AT 9:00 AM FRIDAY THE STAGE WAS 16.6 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC111-ILC067-MOC045-040638-
/O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T1200Z/
/EOKI4.1.ER.000000T0000Z.110603T1800Z.110605T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL SATURDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 16.3 FEET...AND STEADY. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.4 FEET TODAY. FALL BELOW FLOOD STAGE SATURDAY
  EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

$$

ILC067-MOC045-040638-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0300Z/
/GGYM7.1.ER.000000T0000Z.110603T1800Z.110607T1500Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY MORNING.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.4 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.4 FEET TODAY. FALL BELOW FLOOD STAGE TUESDAY 
  MORNING.
* IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-040638-
/O.EXT.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SUNDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

$$

IAC111-MOC045-031509-
/O.CAN.KDVN.FL.W.0070.000000T0000Z-110606T0300Z/
/SFLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CDT FRI JUN 3 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* AT 9:00 AM FRIDAY THE STAGE WAS 17.2 FEET...AND FALLING. 
* FLOOD STAGE IS 18 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 17.8 FEET. FALL TO 17.1 
  FEET SATURDAY MORNING.

$$
178 
WGUS83 KDVN 040207
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT FRI JUN 3 2011

.UPDATED FLOOD INFORMATION FOR AREA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-115-ILC071-131-041807-
/O.CON.KDVN.FL.W.0067.000000T0000Z-110606T1200Z/
/KHBI2.1.ER.110530T1505Z.110603T0000Z.110605T0000Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL SATURDAY EVENING.
* AT  8:30 PM FRIDAY THE STAGE WAS 14.2 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT  14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-041806-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-110610T1800Z/
/GLDI2.1.ER.000000T0000Z.110603T1300Z.110609T0600Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL THURSDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 11.4 FEET...AND FALLING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING.


$$

IAC057-111-ILC067-071-041806-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-110611T1800Z/
/BRLI4.2.ER.000000T0000Z.110603T1230Z.110610T0600Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 16.5 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS AND HOMES 
  IN MONTROSE AND NIOTA.

$$

IAC111-ILC067-MOC045-041806-
/O.EXT.KDVN.FL.W.0072.000000T0000Z-110606T0300Z/
/EOKI4.1.ER.000000T0000Z.110603T2300Z.110604T1500Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL SATURDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

$$

ILC067-MOC045-041806-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-110609T0900Z/
/GGYM7.1.ER.000000T0000Z.110603T2110Z.110607T2100Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL TUESDAY.
* AT  8:30 PM FRIDAY THE STAGE WAS 17.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-041806-
/O.CON.KDVN.FL.W.0071.000000T0000Z-110606T1942Z/
/AGSI4.1.ER.110602T2013Z.110603T0945Z.110605T0742Z.NO/
907 PM CDT FRI JUN 3 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL SUNDAY MORNING.
* AT  8:30 PM FRIDAY THE STAGE WAS 15.8 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

$$
189 
WGUS83 KDVN 041029
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT SAT JUN 4 2011

.FLOOD WARNING CANCELLED FOR THE MISSISSIPPI RIVER AT KEOKUK.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-ILC067-MOC045-041059-
/O.CAN.KDVN.FL.W.0072.000000T0000Z-110606T0300Z/
/EOKI4.1.ER.000000T0000Z.110603T2300Z.000000T0000Z.NO/
529 AM CDT SAT JUN 4 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* AT  4:00 AM SATURDAY THE STAGE WAS 15.8 FEET...AND STEADY. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 15.4 FEET SUNDAY MORNING.


$$

HAASE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 2, 3:05 PM CDT, 7 hours 47 minutes earlier.

Area forecast discussion, Jun 2, 3:05 PM CDT, 7 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT THU JUN 2 2011

.SYNOPSIS...
12Z UA ANALYSIS HAS A PLUME OF TROPICAL MOISTURE RUNNING FROM NORTH
TEXAS INTO THE WESTERN GREAT LAKES. AN UPPER RIDGE REMAINED ACROSS
THE DEEP SOUTH WITH A RIDGE AXIS RUNNING INTO THE WESTERN GREAT
LAKES. RADAR/SATELLITE TRENDS THROUGH MID AFTERNOON SHOWS A SLOW BUT
CONTINUED DECAY OF THE MCS ACROSS THE AREA WITH NEARLY ALL
CONVECTIVE ASPECTS GONE. THE TROPICAL MOISTURE PLUME WAS EVIDENT ON
SATELLITE WITH THE LARGE AMOUNT OF CIRRUS MOVING UP THROUGH THE
PLAINS. 18Z SFC ANALYSIS HAS A WARM FRONT FROM WESTERN NORTH DAKOTA
INTO THE LOWER OHIO VALLEY. A BOUNDARY WAS NORTH OF THE WARM FRONT
THAT RAN FROM CENTRAL IOWA INTO CENTRAL INDIANA. DEW POINTS WERE IN
THE 40S AND 50S IMMEDIATELY AROUND THE GREAT LAKES WITH 60S AND 70S
ELSEWHERE.

&&

.SHORT TERM...TONIGHT AND FRIDAY...
OVERALL...MODEL INITIALIZATION WAS POOR ESPECIALLY IN REGARDS TO LOW
LEVEL MOISTURE.

THE MCS ACROSS THE AREA IS STARTING TO DISSIPATE WITH MAINLY
STRATIFORM RAIN AND ONLY A FEW TSRA PRESENT. RUC TRENDS ON THE 310K
THETA SFC INDICATES THE MCS SHOULD BEGIN TO RAPIDLY FALL APART
THROUGH 00Z AS OMEGAS DECREASE AND CONDENSATION PRESSURE DEFICITS
RISE. ANY PRECIP SHOULD BE MAINLY ALONG/EAST OF THE MISSISSIPPI BY
00Z. THE RUC DOES SHOW A LITTLE FORCING ARRIVING IN THE SOUTHERN
PART OF THE CWFA WHICH MAY HELP CONVECTION TO RE-DEVELOP NEAR THE
WARM FRONT AS TEMPERATURES JUMP LATE IN THE DAY. ANY CURRENT OR
NEWLY DEVELOPED RAIN WILL DISSIPATE THIS EVENING AND TAPER OFF TO
SPRINKLES EAST OF THE MISSISSIPPI LATE. GIVEN WHAT IS CURRENTLY
GOING ON WILL GO WITH A LATE AFTERNOON PERIOD TO HELP WALK THE
CURRENT PRECIP OUT OF THE AREA.

FRIDAY WILL BE HUMID WITH TEMPERATURES CLIMBING INTO THE 90S. HEAT
INDEX READINGS WILL EASILY BE 95 TO 100 WITH POCKETS THAT MAY EXCEED
100 LATE IN THE AFTERNOON.   ..08..

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY...
...WARM JUNE WEATHER WITH A LOW RISK OF MAINLY AFTERNOON AND EVENING
STORMS MOST DAYS...

OVERVIEW...LITTLE CHANGE IN FORECAST WITH INITIALIZATION GOOD ON
KINEMATICS AND ADEQUATE WITH NORMAL BIASES OF EACH SOLUTION FOR
MOISTURE.  THIS SUPPORTS A 70/30 BLEND OF HI-RES ECMWF AND GFS/NAM
MIX FOR PRECIPITATION AND A 50/50 MIX OF ALL SOLUTIONS ON THERMAL
FIELDS. MAIN POINT IS ABOVE NORMAL TEMPERATURES WITH MODERATE TO HIGH
DEWPOINTS WITH MINOR FORCING THAT MAY SPAWN MAINLY PULSE CONVECTION.

FRIDAY NIGHT...WARM AND MUGGY WITH MINS OF 65 TO 72 ACROSS AREA.
WEAK COOL FRONT TO ARRIVE FAR NW SECTIONS AFTER MIDNIGHT MAY FIRE
SOME STORMS BUT MODEST FORCING SUPPORTS SLIGHT CHANCE POPS NW 1/3.
IF ENOUGH FORCING...STORMS COULD BE STRONG WITH WIND BUT THAT IS NOT
SUGGESTED ATTM.

SATURDAY AND SATURDAY NIGHT...LOWER CHANCE POPS WITH STORMS WITH
POSSIBLE NEAR SEVERE TO SEVERE RISK SUGGESTED LATE PM INTO EVENING
HOURS. RAIN AMOUNTS SUGGESTED TO BE MOSTLY SPOTTY DUE TO POOR
FORCING INDICATORS FORCING AND SHEAR AS THE WEAK COOL FRONT
SLIDES SOUTHEAST.  DECENT HIGH TEMPERATURE GRADIENT WITH LOWER 80S
NW TO NEAR 90 DEGREES SOUTHEAST.  ANY LOCALIZED RAIN TOTALS FROM
STORMS COULD BE HEAVY FOR LATER SHIFTS TO REASSESS FROM PW/S 1.5-1.75
INCHES.  LOCAL TECHNIQUES SUGGEST 85 PLUS TEMPERATURES AND UPPER 60
DEWPOINTS ARE SUPPORTIVE OF 60 PLUS MPH WINDS UNTIL EARLY TO MID
EVENING HOURS.  MINS SATURDAY NIGHT IF CLEARING COMES IN FASTER IN
NW SECTORS MAY NEED LOWERING A FEW DEGREES BY LATER SHIFTS.

SUNDAY...MILD TO WARM AND LESS HUMID WITH HIGHS 80 TO 85 DEGREES AND
DEWPOINTS MID 50S NORTH TO TO LOWER 60S SOUTH.  SUNDAY NIGHT...LOWS
IN THE LOWER TO MIDDLE 60S WITH LOW CHANCE POPS SW 2/3 AREA FROM
WEAK FORCING OF DIFFUSE WARM FRONT ALOFT ARRIVES.  ANY STORMS
PROBABLY TO FIRE LATE EVENING OR OVERNIGHT ON MODEST NOCTURNAL LOW
LEVEL JET AND LIKELY JUST BELOW SEVERE LEVELS ATTM.

MONDAY THROUGH THURSDAY...SEASONABLY WARM AND HUMID WITH LIMITED
SENSIBLE WEATHER CHANGES FROM SPOTTY TO ISOLATED LATE PM AND EVENING
STORM RISKS.  HIGHS MID 80S TO AROUND 90 DEGREES AND MINS IN THE MID
TO UPPER 60S TO NEAR 70 DEGREES.  AGAIN LIMITED FORCING AND NO DECENT
BOUNDARIES SUGGEST SLIGHT CHANCE POPS FOR PULSE NATURE OF ANY STORMS
THAT PRECLUDE ORGANIZE CONVECTION POTENTIAL ATTM.  SOME EVIDENCE OF
WEAK FRONT TO ARRIVE THURSDAY THAT MAY ALLOW FOR MORE WIDESPREAD
STORMS...THIS SHOULD BE CLARIFIED IN NEXT 24 HOURS WITH POSSIBLY
COOLER TEMPERATURES AFTER FRONTAL PASSAGE.   ..NICHOLS..

&&

.AVIATION...
CURRENT MCS WILL RAPIDLY DECAY THROUGH 00Z/03. MINIMAL CONVECTION IS
NOW PRESENT WITH ONLY A COUPLE OF TSRA PRESENT. APPROACHING WARM
FRONT FROM MISSOURI MAY ALLOW SOME CONVECTION TO RE-DEVELOP LATE IN
THE AFTERNOON AS TEMPERATURES JUMP. CONVECTION/PRECIP WILL RAPIDLY
DIMINISH 00Z-03Z AND TAPER OFF TO SPRINKLES AT WORST BY 06Z/03. VSBYS
SHOULD GENERALLY REMAIN VFR THROUGH 06Z/03. HOWEVER...CIGS MAY VARY
FROM LIFR TO VFR THROUGH 06Z/03. AFT 06Z/03 INCREASING DEW POINTS MAY
RESULT IN VSBYS DROPPING TO 3-5SM PRIOR TO SUNRISE.  ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

08/NICHOLS
Hazardous weather outlook, Jun 2, 3:30 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT THU JUN 2 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-031000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
330 PM CDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY...VERY WARM...BREEZY AND HUMID WEATHER IS EXPECTED. HIGH
TEMPERATURES ARE EXPECTED TO REACH THE LOWER 90S...WITH HEAT INDEX
READINGS TO 100 DEGREES POSSIBLE SOUTH OF INTERSTATE 80.

SATURDAY AND SATURDAY NIGHT...THUNDERSTORMS WILL BE POSSIBLE AS A SLOW
MOVING COOL FRONT MOVES ACROSS THE REGION. EARLY INDICATIONS SUGGEST
SOME STORMS MAY BECOME STRONG TO SEVERE WITH GUSTY TO POSSIBLY DAMAGING
WINDS OF UP TO 60 MPH THE MAIN RISK.  ISOLATED HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THE GREATEST RISK IS ALONG AND ESPECIALLY SOUTH OF HIGHWAY
30 SATURDAY AFTERNOON UNTIL MID EVENING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEARLY EVERY DAY FROM SUNDAY
NIGHT THROUGH WEDNESDAY. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR
ANY SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

08/NICHOLS

In the hours before

Local storm report, Jun 2, 5:40 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       1 ESE WASHINGTON        41.30N 91.68W
06/02/2011  M0.85 INCH       WASHINGTON         IA   TRAINED SPOTTER

0530 PM     HEAVY RAIN       5 E CANTRIL             40.64N 91.98W
06/02/2011  E2.70 INCH       VAN BUREN          IA   TRAINED SPOTTER

            RAINFALL TOTAL BETWEEN 4 AM AND 530 PM CDT.

0530 PM     HEAVY RAIN       3 NNE FAIRFIELD         41.05N 91.95W
06/02/2011  E2.80 INCH       JEFFERSON          IA   TRAINED SPOTTER

            ESTIMATED RAINFALL TOTAL JUST UNDER 3 INCHES.

&&
Local storm report, Jun 2, 6:19 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
619 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HEAVY RAIN       ESE MONMOUTH            40.91N 90.63W
06/02/2011  M2.00 INCH       WARREN             IL   TRAINED SPOTTER

            24 HOUR TOTAL

&&

DLF
Local storm report, Jun 2, 7:17 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       BURLINGTON REGIONAL AIR 40.78N 91.13W
06/02/2011  M2.52 INCH       DES MOINES         IA   ASOS

            RAINFALL TOTAL SINCE 5 AM CDT.

&&

Nearby

River Flood Warnings in Missouri, 2011River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.